# SDR DXTA200702439

- Difficulty date: August 31, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,871 hours, 6,033 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215672
- Part serial: 0849
- Condition: Leaking
- Location: Right
- Part time: 296 hours, 193 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, RT BRAKE WAS SMOKING. AFTER PARKING, FLUID SEEN DRIPPING FROM RT BRAKE OF RT WHEEL.    REMOVED NR 4 BRAKE ASSY AND INSTALLED OVERHAULED UNIT OPSAND LEAK CHECK GOOD AT THIS TIME. IAW CE750 M/M 32-42-01
